# SDR CALA2025030402581

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, CORROSION OUT OF LIMITS ON INTERCOSTAL BTW STA 947.5 TO STA 967 RBL 47 REQUIRE REPLACE (REF AAR NR 1000031075)
